Skip to product information
1 of 4

Genexa

Genexa Acetaminophen Extra Strength

Genexa Acetaminophen Extra Strength

Short Description

Regular price £11.00 GBP
Regular price Sale price £11.00 GBP
Sale Sold out
Tax included.
Key Benefits
  • Provides effective relief for minor aches and pains.
  • Temporarily reduces fever
  • Non-drowsy formula

Discover effective relief with Genexa's Acetaminophen Extra Strength's caplets, each containing 500 mg of acetaminophen. Crafted without any artificial inactive ingredients, this product offers a natural approach to relieving minor aches, pains, and reducing fever. It is ideal for addressing headaches, toothaches, muscular aches, minor arthritic discomfort, backaches, common cold symptoms, as well as premenstrual and menstrual cramps. In addition, these caplets are free from dyes, artificial sweeteners, artificial preservatives, and artificial fillers. Rest easy knowing you're going for a cleaner option to manage your temporary pain and fever without any unwanted extras. Moreover, this formula is non-drowsy, ensuring you can continue your day with focus while still ffinding the relief you need.


Here at we do the work for you, every product goes through a 3 step curation process of Discovery, Expert Validation, and Community Testing. So you know you are only getting the best.

Ingredients

Acetaminophen,Acacia Gum,Agave Fiber,Agave Syrup,Calcium Carbonate,Organic Carnauba Wax,Cellulose,Dextrose,Dibehenin (Vegetable Source),Glycerin,Guar Gum,Maltodextrin,Rice Extract,Rice Hulls,Sodium Bicarbonate,Organic Sunflower Lecithin,Sunflower Oil

Delivery & Returns

Suggested Use

View full details